IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1090 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3294    
    Printed74    
    Emailed1    
    PDF Downloaded148    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 2  |  Page : 219-220

Acebrophylline-induced angioedema


1 Department of Pharmacology, Kasturba Medical College, Manipal University, Manipal, Karnataka, India
2 Department of Pulmonary Medicine, Kasturba Medical College and Hospital, Manipal University, Manipal, Karnataka, India

Correspondence Address:
Mohan Babu V Amberkar
Department of Pharmacology, Kasturba Medical College, Manipal University, Manipal, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.153435

Rights and Permissions

A 53-year-old woman visited her physician complaining of acute breathlessness and productive cough. Her medications included budesonide and formoterol for asthma, fixed-dose combination aspirin 150 mg + clopidogrel 75 mg + atorvastatin 20 mg for ischemic heart disease. History revealed that she had allergic rhinitis and was hypersensitive to penicillins. The patient was prescribed acebrophylline (ABP). Six hours after ABP therapy she presented with generalized urticarial lesions, swelling of hands, feet, lips and face, suggestive of angioedema. ABP was stopped immediately, and the patient was treated symptomatically. This case was categorized as probable as per standard causality assessment scale.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow